# SDR 07FDEA02382

- Difficulty date: July 6, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 66167701
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT GEAR BODY DOOR AFT STOP FITTING SUPPORT CHANNEL IS CRACKED AND BROKEN AT LWR ATTACH FLANGES AND STRAP.  FABRICATED REPAIR CHANNEL AND ANGLES IAW B727 SRM 51-40-3.  ALODINE, AND PRIME REPAIR PARTS IAW B-727 SRM 51-10-2.  INSTALL FASTENERS IAW B-727 SRM 51-30-2.  INSTALLED REPAIR PARTS IAW B-727 SRM51-40-3 PG 1.  THIS REPAIR IS CLASSIFIED AS MINOR.
